Your search returned 2 results. Subscribe to this search

|
1. Annals of Mathematical Statistics : Vol. 33 (4-6), 1962 [Bound Journal]

by Wilks,S.S.

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [WIL] (1).

2. Annals of Mathematical Statistics : Vol. 38 (1-3 Feb-Jun), 1967 [Bound Journal]

by Wilks,S.S.

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1967Availability: Copies available for loan: IASRI Library [WIL] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.